Loss of interest in sex

Discussion in 'Mental Health Disorders' started by Endless_Nameless, Jun 29, 2007.

Thread Status:
Not open for further replies.
  1. Is this a symptom of depression? Thanks.
  2. RainbowChaser

    RainbowChaser Well-Known Member

    Yes :hug:
  3. Beret

    Beret Staff Alumni

    Yes, unfortunately this is a sympton of depression :( and many anti depressants also bring your sex drive down, but if you do have a therapist i would definantly talk about it. There are anti depressants that dont have that side efect. Good luck hun, and i hope you feel better soon :hug:
  4. junkie

    junkie Guest

    If my wife ever leaves me it'll probably be because I have no sex drive.
  5. Thanks everyone, I thought so. As for meds, I won't touch the stuff. I spent most of my late childhood and early teens drugged out on different pills every month. Nothing worked, and they had some pretty brutal side effects(including visual hallucinations).
  6. Insignificant

    Insignificant Account Closed

    body chemistry changes alot from then
  7. gentlelady

    gentlelady Staff Alumni

    True. And when your body chemistry changes so does the effect of the meds on your sytem. Don't count them out as a possibility if things get beyond what you can deal with alone.
Thread Status:
Not open for further replies.